Advertisement

Stein’s Method for Rough Paths

  • L. CoutinEmail author
  • L. Decreusefond
Article
  • 5 Downloads

Abstract

The original Donsker theorem says that a standard random walk converges in distribution to a Brownian motion in the space of continuous functions. It has recently been extended to enriched random walks and enriched Brownian motion. We use the Stein-Dirichlet method to precise the rate of this convergence in the topology of fractional Sobolev spaces.

Keywords

Donsker theorem Rough paths Stein method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

References

  1. 1.
    Adams, R.A., Fournier, J.J.F.: Sobolev spaces, 2nd edn. Pure and Applied Mathematics (Amsterdam), vol. 140. Elsevier/Academic Press, Amsterdam (2003)Google Scholar
  2. 2.
    Barbour, A.D.: Stein’s method for diffusion approximations. Probab. Theory Relat. Fields 84(3), 297–322 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Barbour, A.D., Chen, L.H.Y.: An Introduction to Stein’s Method, Lecture Notes Series, vol. 4. National University of Singapore (2005)Google Scholar
  4. 4.
    Brézis, H.: Analyse fonctionnelle. Masson ed. (1987)Google Scholar
  5. 5.
    Coutin, L., Decreusefond, L.: Stein’s method for Brownian approximations. Commun. Stoch. Anal. 7(3), 349–372 (2013)MathSciNetGoogle Scholar
  6. 6.
    Decreusefond, L.: Stochastic calculus with respect to Volterra processes. Annales de l’Institut Henri Poincaré (B) Probability and Statistics 41, 123–149 (2005)CrossRefzbMATHGoogle Scholar
  7. 7.
    Decreusefond, L: The Stein-Dirichlet-Malliavin method. ESAIM: Proceedings, p. 11 (2015)Google Scholar
  8. 8.
    Donsker, M.D.: An invariance principle for certain probability limit theorems. Mem. Amer. Math. Soc., 6 (1951)Google Scholar
  9. 9.
    Dudley, R.M.: Real Analysis and Probability, Cambridge Studies in Advanced Mathematics, vol. 74. Cambridge University Press, Cambridge (2002)Google Scholar
  10. 10.
    Feyel, D., De La Pradelle, A.: Fractional integrals and Brownian processes. Comm. Pure Appl. Math. 51(1), 23–45 (1998)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Feyel, D., de La Pradelle, A.: On fractional Brownian processes. Potential Anal. 10(3), 273–288 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Friz, P., Victoir, N.: Multidimensional Stochastic Processes as Rough Paths, Cambridge Studies in Advanced Mathematics, vol. 120. Cambridge University Press, Cambridge (2010)CrossRefGoogle Scholar
  13. 13.
    Friz, P., Victoir, N.: A variation embedding theorem and applications. J. Funct. Anal. 239(2), 631–637 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Lamperti, J.: On convergence of stochastic processes. Trans. Am. Math. Soc. 104, 430–435 (1962)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Nourdin, I., Peccati, G.: Normal Approximations with Malliavin Calculus: From Stein’s Method to Universality. Cambridge University Press (2012)Google Scholar
  16. 16.
    Nualart, D: The Malliavin Calculus and Related Topics, vol. 17. Springer (1995)Google Scholar
  17. 17.
    Pietsch, A.: Operator Ideals North-Holland Mathematical Library, vol. 20. North-Holland Publishing Co., Amsterdam (1980)Google Scholar
  18. 18.
    Rogers, L.C.G., Williams, D.: Diffusions, Markov Processes and Martingales, vol. 2. Cambridge Mathematical Library, Cambridge University Press, Cambridge (2000)CrossRefzbMATHGoogle Scholar
  19. 19.
    Schwartz, L. (ed.): Séminaire Laurent Schwartz 1969–1970: Applications radonifiantes. Centre de Mathématiques, École Polytechnique, Paris (1970)Google Scholar
  20. 20.
    Shih, H.H.: On Stein’s method for infinite-dimensional Gaussian approximation in abstract Wiener spaces. J. Funct. Anal. 261(5), 1236–1283 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Üstünel, A.S.: Analysis on Wiener Space and Applications. arXiv:1003.1649 12(1), 85–90 (2010)Google Scholar
  22. 22.
    Villani, C.: Topics in Optimal Transportation, vol. 58, Graduate Studies in Mathematics, no. 2. American Mathematical Society, Providence (2003)Google Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Institut de Mathématiques de Toulouse, UMR5219 Université de Toulouse, CNRS UPSToulouse Cedex 9France
  2. 2.LTCI, Telecom ParisTechParisFrance

Personalised recommendations